MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 6, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 6, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-6011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 71 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, stiffness, discomfort, and weakness, negatively affected mobility and quality of life, revision surgery; pain following surgery and during the rehabilitation period, physical therapy; limited ability to perform normal physical activities.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10 concomitant devices: 5032910 02-010-01-0360 - logic femoral ps cem right sz 6.4205671 02-012-41-6050 - logic tibia traptray cem sz 6f/5t.5484338 200-02-38 - three peg patella 38mm.3609305 201-78-12 - holding pin lg head sharp point med 2pk.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 6, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key19793286
Report Number1038671-2024-02464
Device Sequence Number19883258
Product Code JWH
UDI-Device Identifier10885862173843
UDI-Public10885862173843
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2024
Device Catalogue Number02-012-44-6011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date07/22/2024
Date Device Manufactured06/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale